# SDR AALA202103119001

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 57,445 hours, 34,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUMPSEAT FLASHLIGHT BATTERY INOPERATIVE AT 2L DOOR. REMOVED AND REPLACED 2L JUMPSEAT FLASHLIGHT PER AMM 25-65-00.
